# SDR MWEA98440

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 59342167
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION WAS FOUND ON A DOUBLER BETWEEN FUEL DRAIN VALVE AND BOTTOM OF LEFT WING.  REMOVED CORRODED DOUBLER FABRICATED AND INSTALLED REPLACEMENT DOUBLER USING APPROVED DATA.
